Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AmberLynn

Friday the 13th sounds like a good start date to me!

Hey guys!! I am so so so sorry I have taken so long to update you all. I have had a busy semester thus far. I had to deal with the breakup of me and Grant. It was absolutely horrible and I really did not think I was going to survive it, but, I have a new guy now, Jon, and he is absolutely wonderful!

My skin has been doing well, only very small pimples (maybe not even pimples, who knows, no one can notice them but me) now and again on my upper cheek and forehead, BUT, I have been breaking out under my jaw. I do not use my taz here so I believe that is why and its a reason why I will continue on the taz.

My lips are still really chapped and my oil has returned. I am slightly less oily than pre tane but ony slightly.

I have been getting the laser treatments I got a long time ago every 2 months and I love them!

Lets see...

Bushie- Thank you so much for all of your encouragement!

Roxy- Thanks hun!

Tina- I hope all is well with you, I miss ya

Charlie- I am on .1% gel

Andy- Thanks! Its a topical gel. Its wonderful.

Jenna- You probably do not have this question anymore, but, yes, the shedding subsided. THANKS!

Share this post


Link to post
Share on other sites

Hi Amber! I miss you too! But I am always here for you :) I just saw your adorable new album photos and was shocked by the photo of the new guy, only because the old boyfriend was still in the picture last time I checked. So sorry you had to go through all of that, but glad to see that you have a new friend to see you through it.

I'm starting on retinoids today. The CSR cured my major battle with bacteria, but I now understand that the true cure for me will be to get my cells to slough themselves more regularly (according to my new aesthetician!)

Thanks for the update...it's always interesting to know how things are going once a person has been off Accutane for a while. Your skin looks great!!!

Take care.

Tina

Share this post


Link to post
Share on other sites

Amber! It's nice that you posted, it's been awhile!

I'm sorry about the slight breakouts, I guess that stuff does happen a bit when you get off of tane. I just finished about 2 months ago and I'v gotten a few breakouts but other than that my face is pretty clear. Although I seem to have gotten Rosacea...

My lips are also kinda perm chapped too, it sucks but I can live with it. How are the laser treatments going? Which ones have to taken? I'd like to go on one in particular but I can't till 6 months after tane :(

Sorry about the breakup, but it seems like you found a new dude pretty quick! :lol:

P.S. - You look stunning as always... :wub:

Share this post


Link to post
Share on other sites

Tina- How are things going with you? Are you still with the same guy? Grant and I were on the outs starting in the beginning of the summer, after he cheated on me. Ayeayeaye. Jon has been my friend all through college and he is wonderful to me!

Charlie- I am so sorry about the rosecea but thank goodness you are mostly clear! Its so nice to hear from you. I have been doing the gentle yag laser with more power with each treatment. Its hurts a lot less now, and I am red and swollen for about a day but then my skin looks great! And thank you so much for the compliments.

Last night, for some strange reason, actually, I think its because I have been working out quite often, my chest broke out with about 5 pimples, sad. Oh well, thank God for winter! haha

So, hmmm, I guess accutane just helped me get clear and taz kept me clear, I guess my back and chest will still have a few problems. Oh well, what are you going to do?

Share this post


Link to post
Share on other sites

Thanks Matt, and I will do my best! hahaha, nice to meet ya dear.

Oh, and for those of you who have not checked, I updated my album!

Share this post


Link to post
Share on other sites

Hahaha, ok, sad news, either acne.org is bad luck or taz is really working....

Halloween was a busy busy time for me, so I neglected taz big time for 5 days. Thursday rolls around, and I break out on my forehead! I never break out on my forhead. This is the first time in months I have had pimples that could be squeezed. I had 2 pimples and lots of clogged pores around them. Strange. It was no biggie, no one could really notice but it sure was a wake up call to continue using taz religiously!

Share this post


Link to post
Share on other sites

Hmmm, feeling discouraged! My face looks unstable, bumpy and it is scaring me. I have been using taz, and I got upped to the higher percentage gel 2 weeks ago so I am wondering if that is why I am breaking out a bit. I am so scared guys. :boohoo:

Share this post


Link to post
Share on other sites

Hmmm, feeling discouraged! My face looks unstable, bumpy and it is scaring me. I have been using taz, and I got upped to the higher percentage gel 2 weeks ago so I am wondering if that is why I am breaking out a bit. I am so scared guys. :boohoo:

My bet is that it's your skin adjusting to the new % gel that you just received. I'm sure it will even out in the next coming weeks. I guess you just have to be patient with these kind of things! :D

Share this post


Link to post
Share on other sites

Hi Amber - Maybe you should go back to the lower dose Taz if it was working for you and just be consistent. I feel your pain. After all that you went through with Accutane, you should have clear skin (at least for awhile) :pray:

Your skin looks great in your pics

Take care

Jenna

Share this post


Link to post
Share on other sites

Amber, I'm on Retin-A now. I just passed 4 weeks and my skin has been breaking out a bit. I think it's just turning over the new cells much more quickly, so bumps are coming to the surface. Give your skin a couple more weeks to adjust. It's all going to work out just fine ;) I'm sure that a few weeks from now, your skin is going to look better than ever!!! {{{hugs}}}

Tina

Share this post


Link to post
Share on other sites

Hey hey guys! I love the new format! I was so surprised. Charlie, Jenna, Fire and Tina, thank you so much for your kind words! AND as most of you said, I needed time to adjust. My skin is not nearly as bumpy. I am not 100 percent clear anymore but I am pretty darn close. I get tiny pimples on my cheeks or forehead but not consistently. I am happy. This new taz is somewhat evil for my skin as its peeling like it never has before. Nothing stops it. I am scared because in a few weeks I am going on a cruise and I am scared of the effect the sun will have on my raisin like skin! haha

Well, I hope everyone is doing well and I wish everyone a happy holiday!!

-Amber

Here is an updated pic. I will post a sans make up one soon, I promise!

post-31746-1165982873_thumb.jpg

post-31746-1165982986_thumb.jpg

Share this post


Link to post
Share on other sites

Looking good!!

I'm glad it was just your skin adjusting! That normally happens when you start the new stuff; we all hate it, but it always happens. And yes my skin has been peeling a little on the Tazorac too, I think it's because of the dry cold weather. Putting a bit more moisturizer on helps though.

Going on a cruse, eh?! That's awesome! If I were you I'd bring a BIG HAT and some sunscreen because Tazorac + Sun = BAD! In the meantime, using sunless tanners might be the best way to keep looking even more gorgeous than you already do!

Best of luck and have fun!

-Char

Share this post


Link to post
Share on other sites

Hey Amber-Nice pictures! Thanks for your comment on my log. I answered the question about my bf in my log....

That's so awesome that you are going on a cruise. Wish I was doing something exciting for the holidays :) Have a great time!

T.

Share this post


Link to post
Share on other sites

Hey guys! I hope everyone had a great holiday!

Mine wasnt as good as I hoped as my mom fell very ill and we did not go on our cruise. Oh well, its probably best to stay out of the sun, anyhow.

My skin is definately manageable. I never have much of anything going on, but I am not ever clear anymore. Usually the pimple is so small its not even noticeable, so I am not complaining.

I go to the derm next Friday and I am wondering if he will keep me on what I am on now. Jan Marini Face Wash and Taz Gel .1%. I will let you guys know what he decides.

Thanks for your responses, Tina and Charlie. I hope you guys are doing great! ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×